Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak


  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:5
  • preuzimanja u poslednjih 30 dana:5


članak: 2 od 14  
Back povratak na rezultate
2020, vol. 24, br. 2, str. 33-49
Some fuzzy common fixed point theorems using common limit in the range property with an application
(naslov ne postoji na srpskom)
aGovt. Arts, Commerce and Science College, Department of Mathematics, Sukhtawa, Hoshangabad, M.P., India
bGovt. P.G. College, Department of Mathematics, Pipariya Hoshangabad, M.P., India

e-adresaved_bhar2@rediffmail.com, wadhwakamal68@gmail.com
Ključne reči: M-fuzzy metric spaces; Common limit in the range property ((CLR) property); Weakly compatible mappings
(ne postoji na srpskom)
In the present paper, we prove some common fixed point theorems for mappings satisfying common limit in the range property in M-fuzzy metric space. Further, we prove fixed point theorem for ph-contractive conditions in aforesaid spaces with the illustration of an example. As an application of our result, we study the existence and uniqueness of the solution of integral equation (Volterra integral equations of the second kind) with instances.
Aamri, M., El, M.D. (2002) Some new common fixed point theorems under strict contractive conditions. Journal of Mathematical Analysis and Applications, 270(1): 181-188
Chu, J., Torres, P.J. (2007) Applications of Schauder's fixed point theorem to singular differential equations. Bulletin of the London Mathematical Society, 39(4): 653-660
Deshpande, B., Handa, A. (2014) Application of Coupled Fixed Point Technique in Solving Integral Equations on Modified Intuitionistic Fuzzy Metric Spaces. Advances in Fuzzy Systems, 2014: 1-11
Deshpande, B., Sharma, S., Handa, A. (2013) Common coupled fixed point theorems for nonlinear contractive condition on intuitionistic fuzzy metric spaces with application to integral equations. Journal of the Korean Society of Mathematical Education: Series B: The Pure and Applied Mathematics, 20(3): 159-180
Dhage, B.C. (1992) Generalized metric space and mapping with fixed point. Bulletin of the Calcutta Mathematical Society, 84(4): 329-336
Gahler, S. (1963) 2-metrische Raume und ihre topologische Struktur. Mathematische Nachrichten, 26(1-4): 115-148
Gangopadhyay, M., Dan, P., Saha, M. (2014) An Application of Random Fixed Point Theorem in Integral Equation. IOSR Journal of Mathematics, 9(4): 57-61
George, A., Veeramani, P. (1994) On some results in fuzzy metric spaces. Fuzzy Sets and Systems, 64, 395-399
Gugnani, M., Aggarwal, M., Chugh, R. (2012) Common Fixed Point Results in G-Metric Spaces and Applications. International Journal of Computer Applications, 43(11): 38-42
Jungck, G. (1996) Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East Journal of Mathematical Sciences, 4(2): 199-215
Mani, N. (2018) Generalized C Ps b-rational contraction and fixed point theorem with application to second order deferential equation. Mathematica Moravica, vol. 22, br. 1, str. 43-54
Mishra, U., Vetro, C., Kumam, P. (2016) On modified a-ph-fuzzy contractive mappings and an application to integral equations. Journal of Inequalities and Applications, 2016(1)
Mustafa, Z., Sims, B. (2004) Some remarks concerning D-metric spaces. u: Garcia Falset J., et al. [ur.] The International conferences on fixed point theory and applications, Valencia, Spain, July 13-19, Proceeding of, Yokohama: Yokohama Publishers, 189-198
Muthuraj, R., Pandiselvi, R. (2015) Common fixed point theorems for weakly compatible of four mappings in generalized fuzzy metric spaces. International Journal of Mathematics and its Applications, 3(1): 39-47
Naidu, S.V.R., Rao, K.P.R., Rao, S.N. (2004) On the topology of D-metric spaces and generation of D-metric spaces from metric spaces. International Journal of Mathematics and Mathematical Sciences, 2004(51): 2719-2740
Popa, V. (2017) A general fixed point theorem for two hybrid pairs of mappings satisfying a mixed implicit relation and applications. Mathematica Moravica, vol. 21, br. 2, str. 103-114
Rao, K.P.R., Kishore, G.N.V., Parvathi, S.K.V. (2014) A quadruple fixed point theorem for contractive type condition by using ICS mapping and application to integral equation. Mathematica Moravica, vol. 18, br. 2, str. 21-34
Saadati, R. (2016) Existence and uniqueness of solutions for a class of integral equations by common fixed point theorems in IFMT-spaces. Journal of Inequalities and Applications, 2016, Article ID: 205, 8 pages
Schweizer, B., Sklar, A. (1960) Statistical metric spaces. Pacific Journal of Mathematics, 10(1): 313-334
Sedghi, S., Shobe, N., Aliouche, A. (2010) A common fixed point theorem for weakly compatible mappings in fuzzy metric space. General Mathematics, 18(3): 3-12
Sedghi, S., Shobe, N., Zhou, H. (2007) A common fixed point theorem in D*-metric spaces. Fixed Point Theory and Application, Article ID: 27906, 1-13
Sedghi, S., Shobe, N. (2006) Fixed point theorems in M-fuzzy metric spaces with property (E). Advances in Fuzzy Mathematics, 11(1); 56-65
Sharma, S., Deshpandey, B. (2001) Fixed point theorem and its application to best approximation theory. Bulletin of the Calcutta Mathematical Society, 93(2): 155-166
Singh, D., Sharma, M., Sharma, R. (2013) Fixed point theorems in M-fuzzy metric spaces. Annals of Fuzzy Mathematics and Informatics, 5(1): 147-155
Sintunavarat, W., Kumam, P. (2011) Common Fixed Point Theorems for a Pair of Weakly Compatible Mappings in Fuzzy Metric Spaces. Journal of Applied Mathematics, 2011, Article ID: 637958, 14 pages

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor2002033P
primljen: 31.01.2020.
revidiran: 09.03.2020.
prihvaćen: 23.05.2020.
objavljen onlajn: 12.06.2020.
objavljen u SCIndeksu: 05.02.2021.
Creative Commons License 4.0

Povezani članci

Nema povezanih članaka